RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ilyuta, Gennadiy Georgievich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23

Number of views:
This page:902
Abstract pages:7394
Full texts:2585
References:931
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8811
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. G. G. Ilyuta, “Poincaré Series of Klein Groups, Coxeter Polynomials, the Burau Representation, and Milnor Invariants”, Tr. Mat. Inst. Steklova, 267 (2009),  146–163  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 139–155  isi  scopus
2008
2. G. G. Ilyuta, “Relations for the Alexander polynomial”, Uspekhi Mat. Nauk, 63:3(381) (2008),  161–162  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:3 (2008), 567–569  isi  elib  scopus
2007
3. G. G. Ilyuta, “Resultants and trees”, Uspekhi Mat. Nauk, 62:4(376) (2007),  161–162  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:4 (2007), 804–806  isi  scopus
2006
4. G. G. Ilyuta, “Newton series, the Leibniz rule, and functions of finite order”, Uspekhi Mat. Nauk, 61:4(370) (2006),  189–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:4 (2006), 775–777  isi  elib  scopus
2005
5. G. G. Ilyuta, “Sylvester subresultants, rational Cauchy approximations, Thiele's continued fractions and higher Bruhat orders”, Uspekhi Mat. Nauk, 60:2(362) (2005),  165–166  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 354–356  isi  elib  scopus
2004
6. G. G. Ilyuta, “Interlacing zeros and divided differences”, Uspekhi Mat. Nauk, 59:5(359) (2004),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 956–958  isi  scopus
2003
7. G. G. Ilyuta, “Interpolation by symmetric functions and alternating higher Bruhat orders”, Izv. RAN. Ser. Mat., 67:5 (2003),  3–34  mathnet  mathscinet  zmath  elib; Izv. Math., 67:5 (2003), 849–880  isi  scopus
8. G. G. Ilyuta, “Higher Bruhat orders, the Euler–Jacobi formula and Turnbull's identity”, Uspekhi Mat. Nauk, 58:4(352) (2003),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 786–788  isi  scopus
2001
9. G. G. Ilyuta, “A'Campo–Gusein-Zade diagrams as partially ordered sets”, Izv. RAN. Ser. Mat., 65:4 (2001),  49–66  mathnet  mathscinet  zmath  elib; Izv. Math., 65:4 (2001), 687–704  scopus
10. G. G. Ilyuta, “Divided differences for symmetric functions and alternating higher Bruhat orders”, Uspekhi Mat. Nauk, 56:2(338) (2001),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:2 (2001), 411–413  isi  scopus
2000
11. G. G. Ilyuta, “Morse Theory Relations for Coxeter–Dynkin Diagrams”, Funktsional. Anal. i Prilozhen., 34:3 (2000),  73–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:3 (2000), 219–222  isi
1999
12. G. G. Ilyuta, “Higher Bruhat orders and relations in the braid group”, Mat. Zametki, 66:6 (1999),  840–848  mathnet  mathscinet  zmath; Math. Notes, 66:6 (1999), 694–700  isi
1998
13. G. G. Ilyuta, “Lagrange Interpolation with Respect to Chebyshev Systems and Higher Bruhat Orders”, Funktsional. Anal. i Prilozhen., 32:3 (1998),  76–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:3 (1998), 203–205  isi
1997
14. G. G. Ilyuta, “Coxeter–Dynkin Diagrams of Partially Ordered Sets and A'Campo–Gusein-Zade Diagrams of Simple Singularities”, Funktsional. Anal. i Prilozhen., 31:1 (1997),  12–19  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:1 (1997), 10–15  isi
1996
15. G. G. Ilyuta, “Geometric constructions of higher Bruhat orders and $M$-Morsifications”, Izv. RAN. Ser. Mat., 60:6 (1996),  91–100  mathnet  mathscinet  zmath; Izv. Math., 60:6 (1996), 1183–1192  isi  scopus
16. G. G. Ilyuta, “On $q$-monodromy groups of singularities”, Izv. RAN. Ser. Mat., 60:1 (1996),  115–132  mathnet  mathscinet  zmath; Izv. Math., 60:1 (1996), 119–136  isi  scopus
1995
17. G. G. Ilyuta, “Characterization of Simple Coxeter–Dynkin Diagrams”, Funktsional. Anal. i Prilozhen., 29:3 (1995),  72–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:3 (1995), 205–207  isi
18. G. G. Ilyuta, “Characterization of real Coxeter–Dynkin diagrams of simple singularities”, Uspekhi Mat. Nauk, 50:3(303) (1995),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:3 (1995), 620–622  isi
1994
19. G. G. Ilyuta, “The A'Campo Theorem on the Discriminant”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  12–20  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 85–91  isi
1992
20. G. G. Ilyuta, “Relations between monodromy groups of a singularity”, Funktsional. Anal. i Prilozhen., 26:1 (1992),  9–16  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:1 (1992), 7–12  isi
21. G. G. Ilyuta, “Monodromy groups of boundary singularities”, Mat. Sb., 183:5 (1992),  29–42  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 76:1 (1993), 23–34  isi
1987
22. G. G. Ilyuta, “On the Coxeter transformation of an isolated singularity”, Uspekhi Mat. Nauk, 42:2(254) (1987),  227–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 279–280  isi
1985
23. G. G. Ilyuta, “Monodromy and vanishing cycles of boundary singularities”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  11–21  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 173–182  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020